I Am 7 Weeks Post Op for Co2 Laser Removal of a Sebaceous Hyperplasia Under my Right Eye. The settings of the laser were 1 pass, 4 watts P22. It was bright red 2 weeks ago and is now a darker red. My PS said it is not hyperpigmentation. I have used aquaphor, hydrocortisone 1%, hydrocortisone 2.5%, cutivate .05% and a pack of oral steriods. My PS will not prescribe Group 1 or Group 2 topical steroids due to thinning of the skin. His ARNP stated today that it will clear up with "time." I am not seeing much progress at 7 weeks and would like to know your opinion regarding this.
Hyperpigmentation 7 Weeks After CO2 Laser Removal of Sebaceous Hyperplasia
Doctor Answers (4)
Hyperpigmentation of the face after laser
Raffy Karamanoukian MD FACS
IPL for post laser redness
Dear laser patient from Florida,
From your photo this appear to be inflammatory and usually will resolve with time as redness and inflammatory reactions are usually not permanent after this type of procedure. You may want to inquire about an intense pulsed light treatment that may take the redness out. Best of Luck
Topical lightening agents plus Retin A is useful for hyperpigmentation following laser resurfacing
Topical lightening agents plus Retin A are useful for hyperpigmentation following laser resurfacing of the face.
You might also like...
EpiQuin Micro for post-CO2 pigmentation
I like to use a high quality hydroquinone in follow-up after CO2 to prevent dyspigmentation. I do appreciate the benefits of erbium lasers for cutting with less heat in treating things like sebaceous hyperplasia. Still, when you want skin tightening Fractionated CO2 is the best we have. I think you will get away fine with time and I don't believe high potency steroids will benefit the pigmentation at this point. Adding a high quality hydroquinone such as EpiQuin micro or Lustra may be beneficial. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.